# SDR 04FDEA00076

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Part number: ARC25943
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) MOST AFT UPPER BRACKET FOUND CRACKED.  RT INBD FLAP OUTBD HINGE (FLAP SIDE) MOST AFT UPPER BRACKET REMOVED & REPLACED AS PER SRM 51-33-01 V2.
